# SDR SWIA201541074

- Difficulty date: April 9, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 22,840 hours, 16,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Bs 1144-1162
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE REMOVAL OF RT HEAT EXCHANGER FOUND DAMAGED OF PREVIOUS REPAIR ON INTERCOSTAL BETWEEN FS 1144.00 AND FS 1162.00, C-CHECK RO 4/21/15, REMOVED AND INSTALLED RT ACM WATER INJUCTION LINE LOWER BRACKET REF SRM. R & R INTERCOSTAL REPAIR DOUBLER, PN 670-53-61-400-1, REF SRM. LOCATED AND DRILLED NEW INTERCOSTAL REPAIR DOUBLER PN 670-53-61-400-1, SRM AND IN REFERENCE TO REO.
